MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Model Number 1009540-15
Health Effect - Clinical Codes Angina (1710); Stenosis (2263); Test Result (2695)
Date of Event 03/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect of angina and stenosis are listed in xience v everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 3.5x12mm xience v stent referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that on (b)(6) 2013, 3.5x12mm and 2.75x15mm xience v stents were implanted in the left main (lm) coronary artery and proximal circumflex (cx) coronary artery lesions.On (b)(6) 2017, the patient was hospitalized for unstable angina.Troponin was negative.Stress test was positive.Per imaging, there was restenosis in both xience v stents in the left main (lm) and circumflex (cx) arteries.Dual antiplatelet therapy (dapt) medications were changed and another percutaneous intervention was performed in the proximal right coronary artery (rca) de novo lesion.The event resolved without sequela.On (b)(6) 2017, the patient was hospitalized for angina.Dapt medication was provided.Non-abbott stents were placed in the rca.On (b)(6) 2017, the patient was hospitalized for angina.Cardiovascular medication was provided and percutaneous intervention was performed in the proximal cx, placing a xience stent in the restenosed 3.5x12mm and 2.75x15mm xience v stents.The patient was discharged from the hospital in stable condition.There was no additional information provided regarding this issue.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6703157
Report Number2024168-2017-05781
Device Sequence Number652608
Product Code NIQ
UDI-Device Identifier08717648063930
UDI-Public(01)08717648063930(17)141018(10)2100741
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2014
Device Model Number1009540-15
Device Catalogue Number1009540-15
Device Lot Number2100741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight71